American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(46.20) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 6 of 6 found      Go to page: 1

[1] L. N. Argabright. Invariant means and fixed points: A sequel to Mitchell's paper . Trans. Amer. Math. Soc. 130 (1968) 127-130. MR 0217578.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Theodore Mitchell. Function algebras, means, and fixed points . Trans. Amer. Math. Soc. 130 (1968) 117-126. MR 0217577.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] John B. Conway. The strict topology and compactness in the space of measures. II . Trans. Amer. Math. Soc. 126 (1967) 474-486. MR 0206685.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Joel Alan Smoller. Translation-invariant functionals on functions defined in Euclidean spaces . Trans. Amer. Math. Soc. 114 (1965) 446-467. MR 0180851.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jesús Gil de Lamadrid. Measures and tensors . Trans. Amer. Math. Soc. 114 (1965) 98-121. MR 0179604.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] J. Yeh. Wiener measure in a space of functions of two variables . Trans. Amer. Math. Soc. 95 (1960) 433-450. MR 0125433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 6 of 6 found      Go to page: 1